# SDR SWAA2022021143416

- Difficulty date: March 13, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 55,230 hours, 32,143 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/HORIZONTAL STAB FWD UPPER SLIDE SEAL IS CRACK. / REMOVED AND REPLACED L/H HORIZONTAL STAB FWD UPPER CRACKED SLIDE SEAL IAW AMM 53-31-31-000-802 PAR. 2B AND 53-31-31-400-802 PAR. 3 C AND D. 57048U 26MAR18
